La gestion financière des entreprises
Bibliographic Data
| ID | 10462974 |
|---|---|
| Authors | J Taboulet, Gaston Defosse |
| Year | 1972 |
| Volume | 23 |
| Issue | 1 |
| Pages | 144-144 |
| Publication date | 1972-01-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | Revue économique (JOURNAL) |
| Journal identifiers | ISSN: 0035-2764 • E-ISSN: 1950-6694 |
| Publisher | Sciences Po (PUBLISHER • FR) |
| DOI | 10.2307/3500341 |
| OpenAlex | W4230244886 |
| Language | FR |
| Highly cited | No |
|---|